# SDR RRXA11399

- Difficulty date: July 5, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Part number: 5769589
- Condition: Cracked
- Location: Rt Wg Xfs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H O/B L/E UPPER RIB STA XFS 710 CRACKED.  *** CORRECTIVE ACTION *** INSTALLED DOUBLER PER SRM 57-2-0
